# SDR ASAA0681030

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 51,032 hours, 27,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305069
- Condition: Dented
- Location: Bs 311-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED.  REMOVED EXISTING INTERNAL REPAIR DOUBLER.  MOVED DAMAGED SECTION OF FUSELAGE.  INSTALLED EXTERNAL REPAIR DOUBLER TWO INTERNAL FINGER DOUBLERS AND TWO FILLERS PER SRM 53-04.
